Vol. 84, No. 1, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Extension of actions on Stiefel manifolds

Isabel Dotti de Miatello

Vol. 84 (1979), No. 1, 155–169
Abstract

It is natural to ask for examples of π-biaxial actions in the unitary and simplectic case which do not come from the orthogonal case. Here we provide examples of such actions.

Mathematical Subject Classification 2000
Primary: 57S25
Milestones
Received: 6 February 1979
Published: 1 September 1979
Authors
Isabel Dotti de Miatello
Facultad de Matemática, Astronomía y Física (FaMAF)
Universidad Nacional de Córdoba
Medina Allende s/n
Ciudad Universitaria
5000 Córdoba
Argentina
http://www.famaf.unc.edu.ar/~idotti/